MAUDE Adverse Event Report: ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5456
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, the device was found to be in backup vvi (bvvi) mode.Abbott technical support was contacted, however, the cause of the bvvi could not be determined.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of device in backup mode was confirmed.The device was received from the field with battery voltage at end of service (eol) level.Review of the device image indicates the device triggered backup operation consistent with low voltage fluctuation.Electrical tests performed, after replacing the battery, and re-loading the device code, indicated normal functionality.Further evaluation of the output parameters found no anomaly.Longevity assessment was performed, and the pacer exceeded projected longevity indicating normal battery depletion.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18237600
Report Number2017865-2023-93569
Device Sequence Number17930058
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public05414734006910
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number5456
Device Lot Number4032046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown